Todd Kapitula
Todd Kapitula
Professor of Mathematics, Calvin College
Geverifieerd e-mailadres voor calvin.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Stability of bright solitary-wave solutions to perturbed nonlinear Schrödinger equations
T Kapitula, B Sandstede
Physica D: Nonlinear Phenomena 124 (1-3), 58-103, 1998
2501998
Spectral and dynamical stability of nonlinear waves
T Kapitula, K Promislow
Springer, 2013
2382013
Counting eigenvalues via the Krein signature in infinite-dimensional Hamiltonian systems
T Kapitula, PG Kevrekidis, B Sandstede
Physica D: Nonlinear Phenomena 195 (3-4), 263-282, 2004
1992004
Stability of travelling waves for non‐convex scalar viscous conservation laws
CKRT Jones, R Gardner, T Kapitula
Communications on Pure and Applied Mathematics 46 (4), 505-526, 1993
1181993
Multidimensional stability of planar travelling waves
T Kapitula
Transactions of the American Mathematical Society 349 (1), 257-269, 1997
981997
On the spectra of periodic waves for infinite-dimensional Hamiltonian systems
M Haˇraˇguş, T Kapitula
Physica D: Nonlinear Phenomena 237 (20), 2649-2671, 2008
972008
The Evans function for nonlocal equations
T Kapitula, N Kutz, B Sandstede
Indiana University mathematics journal, 1095-1126, 2004
912004
On the stability of traveling waves in weighted L∞ spaces
T Kapitula
Journal of differential equations 112 (1), 179-215, 1994
901994
The Evans function and generalized Melnikov integrals
T Kapitula
SIAM journal on mathematical analysis 30 (2), 273-297, 1999
831999
Stability of pulses in the master mode-locking equation
T Kapitula, JN Kutz, B Sandstede
JOSA B 19 (4), 740-746, 2002
742002
Stability of multiple pulses in discrete systems
T Kapitula, PG Kevrekidis, BA Malomed
Physical Review E 63 (3), 036604, 2001
692001
Edge bifurcations for near integrable systems via Evans function techniques
T Kapitula, B Sandstede
SIAM journal on mathematical analysis 33 (5), 1117-1143, 2002
672002
Instability mechanism for bright solitary-wave solutions to the cubic–quintic Ginzburg–Landau equation
T Kapitula, B Sandstede
JOSA B 15 (11), 2757-2762, 1998
611998
Stability criterion for bright solitary waves of the perturbed cubic-quintic Schrödinger equation
T Kapitula
Physica D: Nonlinear Phenomena 116 (1-2), 95-120, 1998
581998
Three is a crowd: Solitary waves in photorefractive media with three potential wells
T Kapitula, PG Kevrekidis, Z Chen
SIAM Journal on Applied Dynamical Systems 5 (4), 598-633, 2006
572006
Existence and stability of standing hole solutions to complex Ginzburg-Landau equations
T Kapitula, J Rubin
Nonlinearity 13 (1), 77, 2000
492000
An index theorem for the stability of periodic travelling waves of Korteweg-de Vries type
JC Bronski, MA Johnson, T Kapitula
Proceedings. Section A, Mathematics-The Royal Society of Edinburgh 141 (6), 1141, 2011
482011
Bose–Einstein condensates in the presence of a magnetic trap and optical lattice: two-mode approximation
T Kapitula, PG Kevrekidis
Nonlinearity 18 (6), 2491, 2005
482005
Stability of waves in discrete systems
T Kapitula, P Kevrekidis
Nonlinearity 14 (3), 533, 2001
462001
Stability of waves in perturbed Hamiltonian systems
T Kapitula
Physica D: Nonlinear Phenomena 156 (1-2), 186-200, 2001
442001
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20